# SDR TWAA0103702

- Difficulty date: February 24, 2001
- Submitted: February 27, 2001
- Operation: Air carrier
- Aircraft: N903TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49154
- Aircraft time: 54,985 hours, 28,648 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION ON NUMBER 2 CABIN TRACK AT LBL 44 INCHES, STA 1155 TO 1308.  REMOVED AND REPLACED TRACK STA 1145 TO 1309.  INSTALLED WITH HARDWARE PER SRM 51-30-5.  INSTALLED TRACK WITH NAS 6203 BOLTS, MS 2104L3 NUTS, MS 250 WASHERS, AND TORQUED PER SRM 51-30-1.  ATTACHED MEMBRANE TO TRACK WITH AD RIVETS PER SRM 51-30-2, AND SRM 53-05 FIG 4F.
